Haghighi, A. R., Asghary, N., Sedghi, A.. (1398). A new subclass of harmonic mappings with positive coefficients. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(03), 159-165.
A. R. Haghighi; N. Asghary; A. Sedghi. "A new subclass of harmonic mappings with positive coefficients". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08, 03, 1398, 159-165.
Haghighi, A. R., Asghary, N., Sedghi, A.. (1398). 'A new subclass of harmonic mappings with positive coefficients', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(03), pp. 159-165.
Haghighi, A. R., Asghary, N., Sedghi, A.. A new subclass of harmonic mappings with positive coefficients. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 08(03): 159-165.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.